MathSciNet Relay Station
MathSciNet bibliographic data
MR533501 65F05 (68C25)
Kailath, Thomas; Kung, Sun Yuan; Morf, Martin Displacement ranks of matrices and linear equations. J. Math. Anal. Appl. 68 (1979), no. 2, 395–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement